Mathematical Notes

, Volume 55, Issue 4, pp 387–393 | Cite as

On bisingular operators in the spaceL P (R2) with some invariance conditions

  • L. I. Sazonov


Invariance Condition Bisingular Operator 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. I. Sazonov, “Bisingular characteristic operators with discontinuous coefficients in the spaceL 2(ℝ2),”Funkts. Anal. Prilozh.,19, No. 2, 90–91 (1985).Google Scholar
  2. 2.
    L. Hörmander,Estimates for Translation-Invariant Operators, Mir, Moscow (1962).Google Scholar
  3. 3.
    I. M. Stein,Singular Integrals and Differential Properties of Functions, Mir, Moscow (1973).Google Scholar
  4. 4.
    I. Ts. Gokhberg and N. Ya. Krupnik,Introduction to the Theory of One-Dimensional Singular Integral Operators, Shtiintsa, Kishinev (1973).Google Scholar
  5. 5.
    R. V. Duduchava, “Integral Wiener-Hopf operators with discontinuous symbols,”Dokl. Akad. Nauk SSSR,211, No. 2, 277–280 (1973).Google Scholar
  6. 6.
    M. A. Naimark,Normed Rings, Nauka, Moscow (1968).Google Scholar
  7. 7.
    E. Heuitt and K. Ross,Abstract Harmonic Analysis. Vol. 1, Nauka, Moscow (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • L. I. Sazonov
    • 1
  1. 1.Rostov State UniversityUSSR

Personalised recommendations